# SDR 2007UALA05214

- Difficulty date: December 24, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 25,613 hours, 3,421 cycles
- Engine: Pwa PW4090
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO SMOKE ODOR ON FLIGHT DECK.   AFTER LENGTHY TROUBLESHOOTING, DETERMINED ODOR DUE TO OIL SPLASHED IN APU INLET.   APU ASSY REPLACED PER AMM49-11-01 PG401.   PERFORMED PACK BURNOUT,  NO FURTHER REPORT OF ODOR.
